Bulletin de la Société de pathologie exotique

, Volume 107, Issue 3, pp 142–145

Profil épidémio-clinique des toxidermies bulleuses chez l’enfant à Abidjan (Côte d’Ivoire)

  • H. S. Kourouma
  • Y. I. Kouassi
  • A. Diabaté
  • A. Sangaré
  • E. J. Ecra
  • M. Kaloga
  • I. P. Gbery
  • A. Kouassi
  • K. Kassi
  • Y. P. Yoboué
Clinique / Clinics
  • 61 Downloads

Résumé

Les toxidermies bulleuses telles que les syndromes de Stevens Johnson (SJS) et de Lyell semblent moins fréquentes chez l’enfant Cette étude rétrospective à visée descriptive avait pour but de décrire le profil épidémiologique, clinique et étiologique de ces toxidermies chez l’enfant africain au centre de dermatologie du CHU de Treichville d’Abidjan (Côte d’ivoire) pendant 10 ans. Avec 27 cas, les enfants représentaient 14,1 % des toxidermies soit une fréquence hospitalière estimée à 0,01%. Le sex-ratio (H/F) était de 1,2. L’âge moyen était de 10,3 ans. Le SJS avec 18 cas (66,7 %) venait en premier, suivi du syndrome de Lyell avec 9 cas (33,3 %). Les médicaments incriminés étaient dominés par la sulfadoxine-pyriméthamine (25,9 %). Le délai moyen d’apparition des lésions depuis la prise médicamenteuse était de 8,2 jours. Un seul enfant sur les sept dépistés pour le VIH était positif. Trois enfants atteints du syndrome de Lyell (11,1 %) sont décédés.

Mots clés

Toxidermie bulleuse Enfant Syndrome de Stevens-Johnson Syndrome de Lyell Abidjan Côte d’Ivoire Afrique intertropicale 

Clinical-epidemiological profile of severe cutaneous drug reactions in children in Abidjan (Côte d’Ivoire)

Abstract

Severe cutaneous drug reactions such as Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are life threatening in adults. They seem to be less common in children. The purpose of this study was to describe the epidemiological, clinical and etiological profile of these drug reactions in African child. It was about a retrospective study carried on for 10 years at the Dermatology center of University Hospital of Treichville, Abidjan (Cote d’Ivoire).Were included all children aged 0–15 years hospitalized for severe cutaneous drug reaction. They represented 14.1% (27 cases) with an estimated hospital rate of 0.01%. The sex ratio (M/F) was 1.2. The mean age was 10.3 years. 19 children were suffering from SJS (63%) and 9 children (33.3%) from TEN. Sulfonamides were the most commonly used drugs with sulfadoxin-pyrimethamin (25.9%), used for malariae, and cotrimoxazole (22.2%). Self-medication was practiced by 70.4% of parents. The average time to onset of lesions from drug intake was 8.2 days. Only one child was HIV infected. Three children affected by TEN (11.1%) died.

Keywords

Severe cutaneous Drug reaction Children Steven-Johnson syndrome Toxic epidermal necrolysis Abidjan Cote d’Ivoire Sub-Saharan Africa 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Références

  1. 1.
    Barbaud A (2004) Toxidermies immunoallergiques chez l’immunocompétent. Encyclopédie médicochirurgicale 98-478-A-10:1–7Google Scholar
  2. 2.
    Barbaud A (2007) Prise en charge globale des toxidermies. Ann Dermatol Vénérol 134(4 Pt 1):391–401CrossRefGoogle Scholar
  3. 3.
    Bégaud B, Evreux JC, Jouglard J, Lagier G (1985) Imputabilité des effets secondaires inattendus ou toxique des médicaments: actualisation de la méthode utilisée en France. Thérapie 40(2):2–111Google Scholar
  4. 4.
    Ferrándiz-Pulido C, García-Fernández D, Domínguez-Sampedro P, García-Patos V (2011) Stevens-Johnson syndrome and toxic epidermal necrolysis in children: a review of the experience with paediatric patients in a university hospital. J Eur Acad Dermatol Vénérol 25(10):10–1153Google Scholar
  5. 5.
    Finkelstein Y, Soon GS, Acuna P, et al (2011) Recurrence and outcomes of Stevens-Johnson syndrome and toxic epidermal necrolysis in children. Pediatrics 128(4):4–723CrossRefGoogle Scholar
  6. 6.
    Forman R, Koren G, Shear NH (2002) Erythema multiforme, Stevens-Johnson syndrome and toxic epidermal necrolysis in children: a review of 10 years’ experience. Drug Saf 25(13):13–965CrossRefGoogle Scholar
  7. 7.
    Khaled A, Kharfi M, Ben Hamida M, et al (2012) Cutaneous adverse drug reactions in children. A series of 90 cases. Tunis Méd 90(1):1–45Google Scholar
  8. 8.
    Koh MJ, Tay YK (2010) Stevens-Johnson syndrome and toxic epidermal necrolysis in Asian children. J Am Acad Dermatol 62(1):1–54CrossRefGoogle Scholar
  9. 9.
    Kushwaha KP, Verma RB, Singh YD, Rathi AK (1994) Surveillance of drug induced diseases in children. Indian J Pediatr 61(4):4–357CrossRefGoogle Scholar
  10. 10.
    Levi N, Bastuji-Garin S, Mockenhaupt M, et al (2009) Medications as risk factors of Stevens-Johnson syndrome and toxic epidermal necrolysis in children: a pooled analysis. Pediatrics 123(2):e297–304CrossRefGoogle Scholar
  11. 11.
    Ormerod LP, Horsfield N (1996) Frequency and type of reactions to antituberculosis drugs: observations in routine treatment. Tuber Lung Dis 77(1):1–37CrossRefGoogle Scholar
  12. 12.
    Pitche P, Ategbo S, Gbadoe A, et al (1997) Toxidermies bulleuses et infection à VIH en milieu hospitalier à Lomé, Togo. Bull Soc Pathol Exot 90(3):3–186 [http://www.pathexo.fr/documents/articles-bull/T90-3-1777.pdf]Google Scholar
  13. 13.
    Roujeau JC, Kelly JP, Naldi L, et al (1995) Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis. N Engl J Med 333(24):24–1600CrossRefGoogle Scholar
  14. 14.
    Roujeau JC (2000) Toxidermies de l’enfant. Arch Pediatr 7(Suppl 2):215–7CrossRefGoogle Scholar
  15. 15.
    Saka B, Barro-Traoré F, Atadokpédé FA, et al (2013) Stevens-Johnson syndrome and toxic epidermal necrolysis in sub-Saharan Africa: a multicentric study in four countries. Int J Dermatol 52(2):2–575Google Scholar

Copyright information

© Springer-Verlag France 2014

Authors and Affiliations

  • H. S. Kourouma
    • 1
  • Y. I. Kouassi
    • 1
  • A. Diabaté
    • 1
  • A. Sangaré
    • 1
  • E. J. Ecra
    • 1
  • M. Kaloga
    • 1
  • I. P. Gbery
    • 1
  • A. Kouassi
    • 1
  • K. Kassi
    • 1
  • Y. P. Yoboué
    • 1
  1. 1.Service de dermatologieCHU de Treichville-AbidjanAbidjanCôte d’Ivoire

Personalised recommendations